The Expert's number of “Accepted Answers” is a good indication of how many satisfied customers he or she has helped.
Dr. Kaushik's Doctor License was verified on or about April 2009 by a leading third-party verification service.View the Terms of Service section on verifications
Something needs to be adjusted with my bi-polar medications. I've been trying to find a new psychiatrist but time has run out and I'll have to see when her highness can fit me in. I guess I'll see if she's capable of actually making a decision. Until now (two years) she hasn't made a single change, everything is the same as my previous doctor left them. Well, except for changes made when I was in the hospital. I've never had this bad of a reaction before. My neurologist just started me on Neupro for RLS. I'm thinking perhaps I should see him instead. I'm managing to keep control barely. I haven't slept for two nights. I'm staying home safe from spending or eating binging. I'm not sure what's going on. I just know I need to do something. I was put on Seraquil in the hospital and stopped it a month ago because of the horrible effect it had on my RLS. To sum it up: Would stopping the Serquil cause the bi-polar flair? Is there anything I can do to help manage the problems until I can see a doctor? (I really need to sleep and my usual medication isn't doing helping.) I hope I can see one of my doctors before the end of the week.